MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY OVERDENTURE ABUTMENT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY OVERDENTURE ABUTMENT; DENTAL IMPLANT
Catalog Number 8035-62
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Impaired Healing (2378)
Date of Event 04/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's weight was not provided.When the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.
 
Event or Problem Description
Per (b)(4), patient experienced discomfort.When the upper structure was removed, it was found that abutment screw was fractured.
 
Additional Manufacturer Narrative
This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).

Brand Name
LEGACY OVERDENTURE ABUTMENT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key10535036
Report Number3001617766-2020-06342
Device Sequence Number10855875
Product Code NHA
UDI-Device Identifier10841307111498
UDI-Public10841307111498
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2024
Device Catalogue Number8035-62
Device Lot Number132197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR